# SDR DALA2024111811018

- Difficulty date: November 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 146,198 hours, 21,629 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Sill
- Condition: Fod
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SHIP 174 UNABLE TO ARM 1L DOOR AT DEPARTURE. CORRECTIVE ACTION: FOUND PALSTIC SEAL IN/ON DOOR SILL. REMOVED IT AND NOW DOOR ARKS /DISARMS NORMALLY PER B767 AMM 52-11. (6638386)
